On the Solvability of Impulsive Differential-Algebraic Equations
Abstract
We establish theorems on the existence and uniqueness of a solution of the impulsive differential-algebraic equation ddt[Au(t)]+Bu(t)=f(t,u(t)), where the matrix A may be singular. The results are applied to the theory of electric circuits.Downloads
Published
25.04.2005
Issue
Section
Research articles
How to Cite
Vlasenko, L. A., and N. A. Perestyuk. “On the Solvability of Impulsive Differential-Algebraic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 4, Apr. 2005, pp. 458–468, https://umj.imath.kiev.ua/index.php/umj/article/view/3612.